# SDR SWIA200413920

- Difficulty date: October 5, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 8,642 hours, 6,629 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO ILLUMINATED ON GROUND.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR IAW 26-15-01, OPERATIONAL CHECK GOOD.
